I Have Stopped Taking My Anti-depressants

Personal Stories, Advice, and Support 43 People

    Cold Turkey

    Yep, I quit Zoloft cold turkey. They all said that this was impossible. "You'll have seizures, you'll have withdrawls..." Nope, didn't happen. I've been antidepressant free since the end of June 2010. I've been suicidal and had terribly agonizing fits. Screaming, crying, cutting...
    LovelessDeluxe LovelessDeluxe
    22-25
    13 Responses Jan 28, 2011

    I started taking zoloft

    for depression in december, a half a day for a week then a whole pill there on 50 mg. about six days ago i stopped taking them. i still have half a bottle of the refill for 30. my question is can i still be having withdrawals after such a short time on a small dose? I have been...
    jessicawhite9613 jessicawhite9613
    26-30, F
    2 Responses Feb 5, 2014

    It feels like Prozac is only making me worse

    day by day. I'm starting to taper my meds and I hope I don't have any scary side effects. I'm afraid I'll feel even more anxious when I fully stop taking the meds, but I don't have any other choice.
    nlhunt876 nlhunt876
    16-17, F
    1 Response Feb 11

    Getting Better

    I am learning to come to terms with my feelings much more efectively these past few weeks. I feel like I have a better balance as before I had mostly negative emotions, even sometimes about positive or neutral things or people. One small step at a time..
    cuphalffull cuphalffull
    46-50, M
    2 Responses Feb 13, 2008

    Personal Choice

    I have stopped taking Prozac, Effexor, and Welbutrin. I wasn't taking them all at once, of course. The Effexor was the worst coming off of. Do some research, you will see why. Luckily my withdrawal stage was not as bad as some, regarding Effexor. Effexor actually helped me quite...
    DustToAshes DustToAshes
    22-25, F
    6 Responses Oct 24, 2011

    I Need Help

    I just recently moved away from my mother not two days ago.I left my medicine there.I usually take 1 and a cut off peice of pill every day.I havent since I left.I really need them..Last time I withdrawled from taking my anti depressants I felt out of touch,and so horrible and...
    NovemberHasCome NovemberHasCome
    18-21, F
    Mar 14, 2013

    Ive been taking lexapro

    for almost 4 months; stopped taking them a couple of days ago and now i feel woozy, light headed and angry some of the time. I get these feelings of muscle spasms and loss of balance. I have epilepsy and wonder if im at risk..whether these side effects can cause a seizure...
    xsmall xsmall
    22-25, F
    Oct 1, 2014

    Clean

    ok here goes, this is all new to me :) I was a heroin addict for ten years and i have been drug free for almost 8 years now which iam very proud of but also so ashaimed at the same time! I carry so much guilt for what i put my famiy and daughter through as she resents me so much...
    tuthut tuthut
    31-35
    Jun 4, 2012

    I Wanted to Feel Again

    i decided a few months ago, that after being on anti-depressents for some two and a half years, that i wanted to feel again. while the meds were definately lifting my mood and ironing out the swings, they left me feeling lfat.i was starting to feel like a zombie, and...
    cuphalffull cuphalffull
    46-50, M
    5 Responses Jan 25, 2008
More Stories